# SDR CALA2023081402509

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 108,360 hours, 22,915 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11508K0322
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR DID NOT RETRACT CYCLED GEAR LEVER AND NOTICED L HYD QTY ECAM FOUND HOSE ASSY, PLUMBING P/N AS115-08K0322 FOR HYDRAULIC SYSTEM DAMAGED AND LEAKING HYDRAULIC FLUID AT NLG. REPLACED HOSE ASSY REF AMM 20-11-00 LEAK CHECK GOOD. PERFORMED OPERATIONAL TEST - NOSE LANDING GEAR EXTENSION AND RETRACTION, OPS CHECK NORMAL REF AMM 32-34-00-715-017 ADD EMP:U031804,U077346. PART USED: 19-3234-3-0020.
